# SDR R61A2025060200260

- Difficulty date: June 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000506
- Aircraft time: 22,442 hours, 15,758 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: 17092409003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III WING TO FUSELAGE FAIRING STRAP FOUND TO BE CORRODED BETWEEN FR 73-76 STR 23L-29L.REMOVED AND REPLACED FUSELAGE FAIRING STRAP IAW EMB 170/175 SRM 51-43-04
